Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jaurim540

Accutane made me more sensitive to my moisturizer

Recommended Posts

so far ive been using johnson johnson oxygenating moisturizer.. but now on accutane its stinging when i put it on.. i think its the sunscreen inside or something.. any one recommend somehting that will def keep me from flaking so i can put on my bare minerals without it looking like complete crap? and still be oil free and accutane approved?

Share this post


Link to post
Share on other sites
so far ive been using johnson johnson oxygenating moisturizer.. but now on accutane its stinging when i put it on.. i think its the sunscreen inside or something.. any one recommend somehting that will def keep me from flaking so i can put on my bare minerals without it looking like complete crap? and still be oil free and accutane approved?

I haven't started accutane yet...I am starting tomorrow. But in preparation I have gotten aveeno ultra calmning moisturizer with spf for the day, and complex 15 and ceraVe for night...depending on how dry my skin gets.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×